# SDR MK1Y20190902007

- Difficulty date: July 8, 2019
- Submitted: September 2, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 115,895 hours, 19,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 451T160630
- Condition: Corroded
- Location: Fuselage
- Part time: 115,895 hours, 19,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FWD CARGO DOOR SURROUND STRUCTURE AREA INSPECTION FOUND CORROSION ON UPPER SURFACE OF STA 566 TO STA 599, RBL 42, BALL PANEL ASSY SUPPORT ANGLE P/N 451T1606-30.
